# SDR ASAA0640062

- Difficulty date: January 26, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N780AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681025
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE:  CORROSION ON FLOORBEAM.  BLENDED CORROSION, FABRICATED REPAIR STRAP AND INSTALLED IAW SRM.  (K)
